# SDR CA990303010

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Part number: 38E855C
- Condition: Blown
- Location: Deice Boots
- Part time: 3,307 hours
- Component: Lucas, 99120432
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE , PILOTS TESTED THE DEICE SYSTEM AND WING DEICE BOOTS DID NOT SEEM TO INFLATE.  INVESTIGATION FOUND THE LOWER GASKET BLOWN OUT OF THE PRESSURE REGULATING VALVE.  IT APPEARS THAT CESSNA MAY HAVE FIXED PROBLEM AS THE NEW VALVES COME WITH DIFFERENT AND NEW GASKETS.
